# SDR CALA2012051400344

- Difficulty date: May 10, 2012
- Submitted: May 14, 2012
- Operation: Air carrier
- Aircraft: N27213
- Make and model: Boeing 737824
- Aircraft serial: 28773
- Aircraft time: 45,033 hours, 15,720 cycles
- System (JASC): 2822 · Fuel Boost Pump
- Part: Relay
- Part number: KDAGX4F001
- Condition: Shorted
- Location: Boost Pump
- Part time: 44,578 hours, 15,598 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

NR 1 FUEL TANK FWD FUEL PUMP LOW PRESSURE LIGHT ILLUM IN CRUISE, GFI R19 FOUND BAD, R & R R19 IAW MM 28-22-18. R & R LT FWD BOOST PUMP AS PRECAUTION IAW MM 28-22-41-400-801.  OPS AND LEAK CHECKED GOOD,
